# SDR SIMA201132001

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 18,987 hours, 16,346 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 363161001011
- Part serial: 4259
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3527 DURING DESCENT THE CREW REPORTED THAT A FAIL PRESENTED ON EICAS WHEN FLAP LEVER SET TO 9 DEGREES.  THE FLAPS REMAINED AT 0 DEGREES.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO PNS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW EMB145 AMM 27-53-02.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
